# SDR CA960924033

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747128
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Flange
- Part number: 625926
- Condition: Cracked
- Location: Angle Gearbox
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT THE #4 ENGINE OIL CONSUMPTION WAS OBSERVED. ENGINE WAS OPERATED AT REDUCED THRUST UNTIL OIL PRESSURE INDICATION WAS OBSERVED AND OIL QUANTITY AT 0.7 GALLONS.PRECAUTIONARY SHUTDOWN WAS CARRIED OUT. POST FLIGHT I NSPECTION FOUND A FLANGE CRACKED AT THE OIL RETURN LINE TO THE ANGLE GEARBOX. THE FLANGE AND "O" RING WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
